MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR ENDPLATE LARGE 6 DEGREE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR ENDPLATE LARGE 6 DEGREE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-SP06S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information provided by the reporter indicates the prodisc l inferior endplate migrated anteriorly.Images of the patient indicated the patient suffered a pedicle fracture when they felt the described "pop" sensation.The surgeon indicated they did have any information indicating how the fracture or migration occurred.It is not known if the migration may have caused or contributed to the pedicle fracture.It is not known if the fracture may have caused or contributed to the device migration.Review of device history records did not indicate any issues in manufacturing that would have caused or contributed to this event.The risks associated with the reported event are identified within the risk assessment for this device.There has been no indication in a trend of complaints to suggest corrective action is necessary.The device was successfully retrieved, and as of this report is under evaluation by a third party testing laboratory.
 
Event or Problem Description
Patient underwent revision surgery to remove a prodisc l construct from the l5-s1 disc space.The patient experienced a "pop" sensation due to unknown circumstances post operatively.The patient was experiencing pain when lying down.The surgeon discovered via x-ray that the patient suffered a pedicle fracture, and the prodisc l inferior endplate had migrated anteriorly.The surgeon determined medical intervention was required to remove the prodisc l construct and replace it with an alif using midline ii-ti cage and midline abo screws.

Brand Name
PRODISC L SUPERIOR ENDPLATE LARGE 6 DEGREE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key9638546
Report Number3007494564-2020-00001
Device Sequence Number2913063
Product Code MJO
UDI-Device Identifier00843193111739
UDI-Public00843193111739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberPDL-L-SP06S
Device Lot NumberH599490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR